EconPapers    
Economics at your fingertips  
 

An Improved Diagonal Jacobian Approximation via a New Quasi‐Cauchy Condition for Solving Large‐Scale Systems of Nonlinear Equations

Mohammed Yusuf Waziri and Zanariah Abdul Majid

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: We present a new diagonal quasi‐Newton update with an improved diagonal Jacobian approximation for solving large‐scale systems of nonlinear equations. In this approach, the Jacobian approximation is derived based on the quasi‐Cauchy condition. The anticipation has been to further improve the performance of diagonal updating, by modifying the quasi‐Cauchy relation so as to carry some additional information from the functions. The effectiveness of our proposed scheme is appraised through numerical comparison with some well‐known Newton‐like methods.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/875935

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:875935

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:875935